# SDR SWIA200616164

- Difficulty date: January 22, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 5,617 hours, 4,739 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916406
- Part serial: 01654
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 2,921 hours, 2,346 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER FAULT ON TAXI OUT.   REPLACED 2 SECU. OPERATIONAL CHECK GOOD IAW MM 27-61-05 PN ON 49-164-20 OFF 49-164-06 SN ON 03040 OFF 01654
